Catalog Home Page

Exponentially bounded positive-definite functions on a commutative hypergroup

Bloom, W.R. and Ressel, P. (1996) Exponentially bounded positive-definite functions on a commutative hypergroup. Journal of the Australian Mathematical Society, 61 (2). pp. 238-248.

Link to Published Version: http://dx.doi.org/10.1017/S1446788700000227
*Subscription may be required

Abstract

In this paper we make use of semigroup methods on the space of compactly supported measures to obtain a Bochner representation for α-bounded positive-definite functions on a commutative hypergroup.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1996 Australian Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/31332
Item Control Page Item Control Page